# SDR RAIA00809011

- Difficulty date: September 9, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Rt Burst Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DRUING CLIMB, CREW RECEIVED A WING ANTI-ICE FAIL MESSAGE ON THE EICAS. MAINT INSPECTED AND FOUND THE NR 2 WING ANTI-ICE BURST PRESSURE SWITCH CONNECTOR PLUG LOOSE. TIGHTENED THE CONNECTOR AND SYSTEM OPS CHECKED GOOD.   (K)
